# SDR 96ZZZX2801

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97MD
- Make and model: Aerosp SA365N1
- Aircraft serial: 6330
- System (JASC): 2210 · Autopilot System
- Part: Duplex Actuator
- Part number: 41800562312
- Condition: Failed
- Location: Autoflight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED INSULATION TEST LOW MEG CHECK.
